On the orthogonal bases of symmetry classes

M. Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (SciVal)


Let V be an n-dimensional complex inner product space and let {e1,...,en} be an orthonormal basis of V. Suppose G is a permutation group of degree m and χ is an irreducible character of G. We denote by Vχ(G) the symmetry class of tensors associated with G and χ. In this article, we discuss the problem of existing orthogonal bases for Vχ(G) consisting of symmetrized decomposable tensors e*α.

Original languageEnglish
Pages (from-to)327-332
Number of pages6
JournalJournal of Algebra
Issue number1
Publication statusPublished - Oct 1 1999
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On the orthogonal bases of symmetry classes'. Together they form a unique fingerprint.

Cite this